# SDR AUS20011218

- Difficulty date: October 11, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 31081642
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE FIRST STAGE TURBINE BLADE FAILED. EXTENSIVE SECONDARY DAMAGE TO HOT SECTION COMPONENTS. SOME DAMAGE TO COMPRESSOR SECTION DUE TO IMBALANCE OF THE ROTATING COMPONENTS.
